# SDR DALA2024082108324

- Difficulty date: August 19, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 99,026 hours, 43,635 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 R AFT ENTRY DOOR EICAS MESSAGE AIRBORNE, COMING THROGH 1,000 MSL TO 8,000 MSL. QRH RUN CABIN PRESSURE GOOD. CORRECTIVE ACTION: ADJUSTED R4 DOOR SWITCH PER B757 AMM 52-71. OPS CHECK GOOD. (6143972)
